To cite this record: http://ddd.uab.cat/record/85171
Bundary values in range spaces of co-analytic truncated toeplitz operators
Hartmann, Andreas
Ross, William T.

Date: 2012
Abstract: Functions in backward shift invariant subspaces have nice analytic continuation properties outside the spectrum of the inner function de ning the space. Inside the spectrum of the inner function, Ahern and Clark showed that under some distribution condition on the zeros and the singular measure of the inner function, it is possible to obtain non-tangential boundary values of every function in the backward shift invariant subspace as well as for their derivatives up to a certain order. Here we will investigate, at least when the inner function is a Blaschke product, the non- tangential boundary values of the functions of the backward shift invariant subspace after having applied a co-analytic (truncated) Toeplitz operator. There appears to be a smoothing effect.
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; publishedVersion
Subject: Continuation ; Model spaces ; Toeplitz operators ; Truncated Toeplitz operators
Published in: Publicacions matemàtiques, Vol. 56, Núm. 1 ( 2012) , p. 191-223, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_56112_07


33 p, 411.2 KB
 UAB restricted access

The record appears in these collections:
Articles > Published articles > Publicacions matemàtiques

 Record created 2011-12-22, last modified 2014-09-25



   Favorit i Compartir
QR image